# SDR P5CA9500130

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LOWER SPAR STRAP NS 222 FIREWALL NR 3 PYLON.  REPAIRED PER BOEING SRM 54-30-03 FIG 35.
